User Reviews for Hydroquinone
Also known as: Aclaro, Aclaro PD, Alera, Alphaquin HP, Alustra, Claripel, Complex HQ Plus, Eldopaque, Eldopaque Forte, Eldoquin, Eldoquin Forte, EpiQuin Micro, Esoterica, Esoterica Sensitive Skin, Esoterica with Sunscreen, ...show all 37 brand names
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Hydroquinone.
Reviews for Hydroquinone to treat Dermatological Disorders
Review by Anonymous:
Melquin HP (hydroquinone): I have only been using it a week. But it has made my age spots DARKER!!. Not sure if I should keep using it or not.
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
September 25, 2014 8:31 AM
Review by jbsilver:
I've use products with Hydroquinone for years. I am currently using a brand with 3%. I have a condition called Hyperpigmentation. When I bathe I slough off more skin than most people do. This product removes enough to give the impression that I have beautiful skin and I am often complimented on my skins softness and smoothness. I still have darkness under the arms but not unsightly. My knees, elbows are very dark and my hands are the darker especially the middle joint of each finger and my knuckles. All not unsightly because I use this cream. I am 60 have been mistaken for much younger. I avoid the sun.
|47 users found this comment helpful. Did you? Yes No||Report as inappropriate|
May 30, 2011 10:28 AM
Review by Anonymous:
After only four applications of hydroquinone, I developed severe irritation, itching, rash and subsequent brown blotchy spots on my face. My dermatologist said it was not the cream, that I had just not noticed the brown spots before. I definitely had an allergic reaction. Perhaps I am a rare case, but suggest a test patch for everyone. Thank you.
|63 users found this comment helpful. Did you? Yes No||Report as inappropriate|
July 10, 2009 1:55 AM